# SDR REXA2017090601053

- Difficulty date: September 6, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 23,139 hours, 15,133 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6905311228004S
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING CORROSION AT BS 280,  FOUND A CRACK AT RBL 12 FLOORBEAM.  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW EO RS3244
AAR SM 33
